# SDR MALA040211

- Difficulty date: February 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 15,614 hours, 17,247 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 522858
- Part serial: 08870215
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN PUTTING THE FLAPS DOWN FLAPS INDICATED A SPLIT POSITION.  NO ABNORMAL AERODYNAMIC INDICATIONS.  FOLLOWED SPLIT FLAP QRH.  REMOVED AND REPLACED FLAP INDICATOR PER AMM 27-53-10-4, OPS CHECK GOOD PER 27-51-00.  P/N ON/OFF 522858, S/N OFF 08870215, S/N ON 9703506.
